# SDR DALA2024022602653

- Difficulty date: February 21, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N940DU
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38723
- Aircraft time: 23,475 hours, 16,619 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo  Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0212156) CORROSION AT AFT CARGO DOOR INTERNAL SKIN FWD LOWER CORNER AROUND DOOR LINER SNAP. COMPLIED WITH ER/A 615513-14 REV. ORIGINAL
